# SDR USAA040062

- Difficulty date: March 15, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fusleage
- Part time: 51,007 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN CRACKED 3.5 INCH, FS 882 AND S25R.  INSTALLED DOUBLER AND TRIPLER PER SRM 53-00-00 FIG 229.  (M)
